EconPapers    
Economics at your fingertips  
 

On a class of recursive games

Nicolas Vieille ()

Working Papers from HAL

Abstract: This is a contribution to appear in Proceedings of the NATO ASI on Stochastic Games (editors: A. Neyman and S. Sorin). It deals with the existence of equilibrium payoffs in a class of recursive stochastic games.

Keywords: Stochastic games; Recursive games; Jeux stochastiques; Jeux récursifs (search for similar items in EconPapers)
Date: 2002
Note: View the original document on HAL open archive server: https://hal.science/hal-00242998v1
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://hal.science/hal-00242998v1/document (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:wpaper:hal-00242998

Access Statistics for this paper

More papers in Working Papers from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:wpaper:hal-00242998